Panado 500mg Caps, 20's
Panado Paracetamol 500mg 20 Capsules contain 500 mg of paracetamol and help with the relief of mild pains caused by headaches, toothaches and pains associated with colds and flu. It's relief you can trust for the whole family.
Disprin Melts Tabs, 8's
Disprin Melts 8 Tablets is a highly effective pain reliever that melts on your tongue. It inhibits platelet aggregation and may reduce the risk of stroke and heart failure.
Piascledine Caps, 30's
Piascledine 30 Capsules is a daily supplement made with selected ingredients to help tackle the symptoms of osteoarthritis, including aches and pains, and mobility difficulties.